# SDR USAA980055

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230AU
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21975
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 885
- Part time: 48,323 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'CX-6' CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND 2.75 INCH CRACK STR 24R STA 885 SKIN (FUSELAGE).  STOP DRILLED CRACK AND INSTALLED DOUBLER,  REPAIRED PER SRM 53-30-3 FIG 6.  (X)
